# SDR F3LA200200076

- Difficulty date: February 23, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION IN NUT PLATE HOLE AT STA 727, RBL 12, VERTICAL STIFFENER.  CUT OUT DAMAGED AREA, FABRICATED REPLACEMENT PARTS AND INSTALLED PER EO 51-00-737-001 AND SRM 51-40-4.
